# SDR AALA201512149034

- Difficulty date: December 4, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 26,651 hours, 3,743 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F53478212200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON FLOORBEAM AT FRAME 74 & Y794.3.  REPAIRED FLOORBEAM IAW SRM 53-41-14 FIG 211.
